Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 302, NWS Dodge City, KS

October 3, 20235 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 3, 2023, 9:25 PM CDT for 5 counties in Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2023, 9:25 PM CDT (02:25 UTC)
Expired
Oct 3, 2023, 10:15 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 87 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 9:49 PM CDTTSTM WND GST 642 W Wellsford, KSMesonet station UP430 1.8 W Wellsford (UPR).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 3, 5:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2156 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2156 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS53 KDDC 040225
SVRDDC
KSC007-025-033-097-151-040315-
/O.NEW.KDDC.SV.W.0302.231004T0225Z-231004T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
925 PM CDT Tue Oct 3 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southern Kiowa County in south central Kansas...
  Northwestern Barber County in south central Kansas...
  Northern Comanche County in south central Kansas...
  Southwestern Pratt County in south central Kansas...
  East central Clark County in southwestern Kansas...

* Until 1015 PM CDT.

* At 925 PM CDT, severe thunderstorms were located along a line
  extending from Greensburg to near Protection, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Coldwater, Haviland, and Lake Coldwater around 935 PM CDT.
  Wellsford around 940 PM CDT.
  Wilmore and Belvidere around 945 PM CDT.

Other locations in the path of these severe thunderstorms include
Cullison, Croft, Pratt, Coats and Sun City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3767 9868 3715 9890 3722 9966 3760 9937
TIME...MOT...LOC 0225Z 259DEG 37KT 3760 9929 3727 9955 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
1 follow-up statement
975 
WWUS53 KDDC 040245
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
945 PM CDT Tue Oct 3 2023

KSC025-040254-
/O.CAN.KDDC.SV.W.0302.000000T0000Z-231004T0315Z/
Clark KS-
945 PM CDT Tue Oct 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3767 9868 3715 9890 3721 9954 3761 9923
TIME...MOT...LOC 0244Z 267DEG 25KT 3762 9907 3721 9944 

$$

KSC007-033-097-151-040315-
/O.CON.KDDC.SV.W.0302.000000T0000Z-231004T0315Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
945 PM CDT Tue Oct 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN KIOWA...NORTHWESTERN BARBER...NORTHERN COMANCHE AND
SOUTHWESTERN PRATT COUNTIES...

At 944 PM CDT, severe thunderstorms were located along a line
extending from near Haviland to near Protection, moving east at 30
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Coldwater, Wilmore, Lake Coldwater, Wellsford, Cullison, 
  Belvidere, Croft, Pratt, Coats and Sun City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3767 9868 3715 9890 3721 9954 3761 9923
TIME...MOT...LOC 0244Z 267DEG 25KT 3762 9907 3721 9944 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 6:30 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 3, 6:30 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
630 PM CDT Tue Oct 3 2023

...Updated Mesoscale...

.MESOSCALE DISCUSSION...
Issued at 630 PM CDT Tue Oct 3 2023

Severe weather event continues to unfold, with most hail and wind
reports along and east of US 283 as expected. Damaging hailstorm
near Larned with baseball hail recently reported from long lived
anticyclonic, left moving supercell. Surface analysis shows the
synoptic cold front progressing into the northwest zones, passing
through Scott county. Strong dryline had punched into the western
zones, with dewpoints only in the 30s from Syracuse to Elkhart.
Outflow boundary from long lived supercell was propogating
westward into Dodge City. As such, convergence will continue to be
strong between these converging boundaries through 8 pm. So far,
only one updraft has struggled near Kalvesta, but all parameters
are strongly pointing to Meade county vicinity over the next hour.
Radar indicates convection attempting to develop in this pristine
environment, and will be watched carefully.

&&

.SHORT TERM...(This afternoon through Wednesday night)
Issued at 200 PM CDT Tue Oct 3 2023

Midday satellite imagery clearly showed a strong shortwave exiting
the I-25 corridor in central Colorado, approaching SW KS.
Mesoanalysis outlined convective instability increasing across the
far west/southwest zones as of 145 pm, with moderate CAPE/shear
to support organized/severe thunderstorms. As the shortwave and
its attendant forcing for ascent impinges on this
moisture/instability axis, scattered thunderstorms are expected to
develop rapidly early to mid afternoon along the dryline draped
over SW KS. Latest thinking this will be along the US 83/283
corridors, as shown by 12z ARW and other CAMs. Supercells are
expected initially into the early evening, with large hail
(up to 2 inch diameter) likely in the strongest cores. With time,
given strong linear forcing and the quickly advancing shortwave,
any supercells will congeal into a squall line over the eastern
and northeast zones this evening. It is this area east of US 283
where hail/wind is most probable, and thunderstorm coverage will
be highest this evening. Included severe wording in the eastern
grid zones. Where 1) storms can remain in a discrete supercell
mode and 2) surface winds remain more backed SEly, a tornado risk
is apparent during the early evening. Storms are expected to be
confined to the southeast zones by midnight, ahead of the
advancing cold front. Some subsidence will clear the sky at least
partially overnight, with mid level clouds and maybe a few
postfrontal showers over the southeast zones around sunrise
Wednesday. Light north winds will prevail late tonight across all
zones, with seasonably cool temperatures in the upper 40s
northwest, to the upper 50s southeast.

North winds will be quite elevated for several hours Wednesday
morning behind the departing shortwave, and loaded the 90%ile NBM
for these wind/wind gust grids. Decreasing northeast winds and
increasing sunshine will provide for an enjoyable early fall
afternoon with comfortable temperatures in the lower to mid 70s.

Wednesday night/Thursday morning is expected to be even cooler, with
stronger radiational cooling and lighter winds allowing temperatures
to fall into the 40s at most locations.

.LONG TERM...(Thursday through Tuesday)
Issued at 200 PM CDT Tue Oct 3 2023

Key Messages:

-With the exception of a few rain showers northeast counties
 Friday morning, the entire long term forecast is dry through next
 Tuesday 10 October.

-A strong cold front will provide strong north winds Friday.

-The coldest temperatures so far this young fall season are
 expected Saturday morning, with a frost/freeze expected north of
 Dodge City.

Another pleasant autumn day expected Thursday, under quiet dry
NW flow as a PNA synoptic pattern develops over North America.
Light north winds will continue, but with near full sunshine and
still no cool advection, afternoon temperatures will average near
early October normals, in the 70s.

A strong dry cold front is expected to be near the northern zones
sunrise Friday, racing south through SW KS Friday morning. With
the strongest post frontal winds timed favorably with the diurnal
heating cycle, a mixed boundary layer will easily allow for north
gusts of at least 40 mph for several hours Friday. Increased winds
over the NBM, using the 90%ile. North winds of 20-30 mph will be
common midday Friday, before slowly diminishing in the afternoon.
Ensemble mslp plots and the 12z ECMWF forecast a 1038 mb surface
high surging southward on the high plains early Friday, and this
will our first true taste of crisp invigorating air from Canada.
Models remain consistent generating some light post frontal rain
showers favoring the northeast zones early Friday, but NBM
probability for anything more than 0.10 inch is very low.

The coldest night so far this fall season is expected Friday night
and Saturday morning, as a 1030+ mb surface anticyclone slides
directly south over SW KS. Radiational cooling looks near ideal
at sunrise Saturday, and NBM min temp grids are trending colder.
The forecast for Saturday morning will now call for 30s for all
zones, with frost likely, especially north of US 50. A light
freeze is becoming increasingly likely for northern zones, along
and north of K-96, and frost/freeze headlines are expected to be
required. Included widespread frost in the grids northern zones
Saturday morning.

Quiet dry weather is expected over the weekend and early next
week, with a pronounced warming trend Saturday through Tuesday.
Afternoon temperatures will range from 60s Saturday, back to the
mid 80s Tuesday. A long stretch of quiet beautiful October fall
weather is on the way.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 437 PM CDT Tue Oct 3 2023

Scattered thunderstorms are still expected across SW KS through
about 03z Wed as a dryline and cold front sweep across the
airports. Some storms are expected to be severe with large hail
and damaging winds, but confidence on direct terminal impacts is
low, so kept TAFs dry. Storms are most likely near HYS where
a mention of CB/VCTS was included. Cold front will bring a sharp
north wind shift overnight. After 15z Wed, north winds will
increase at all airports, gusting to near 30 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  52  75  49  78 /  60  10   0   0
GCK  50  73  47  75 /  10   0   0   0
EHA  49  72  47  76 /   0   0   0   0
LBL  50  73  47  77 /  10  10   0   0
HYS  52  74  48  75 /  60   0   0   0
P28  60  75  52  79 /  70  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...Turner
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Oct 3, 3:51 AM CDT, 17 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
351 AM CDT Tue Oct 3 2023

KSZ030-031-043>046-061>066-074>081-084>090-040900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
351 AM CDT Tue Oct 3 2023 /251 AM MDT Tue Oct 3 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing hail larger than 2
inches and wind gusts of 65 mph or greater will be possible after
1pm near and east of highway 283. A few tornadoes can not be rule
out during the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after 1 pm near and east of
highway 283.

In the hours before

Local storm report, Oct 3, 7:39 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
739 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Lewis                   37.94N 99.25W
10/03/2023  E2.50 inch       Edwards            KS   Emergency Mngr

            The emergency manager reported that up to 70
            percent of homes in Lewis sustained broken
            windows and/or damaged siding due to wind
            driven hail. South side of structures
            sustained damage. Two patrol vehicles, along
            with numerous other vehicles, also sustained
            broken side windows in town.

&&

MU
Special weather statement, Oct 3, 8:04 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
804 PM CDT Tue Oct 3 2023

KSZ078>080-088-040145-
Clark KS-Kiowa KS-Edwards KS-Ford KS-
804 PM CDT Tue Oct 3 2023

...A STRONG THUNDERSTORM WILL IMPACT EASTERN FORD...NORTHWESTERN
KIOWA...SOUTHWESTERN EDWARDS AND NORTH CENTRAL CLARK COUNTIES THROUGH
845 PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Bloom, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This strong thunderstorm will be near...
  Kingsdown around 810 PM CDT.
  Ford around 820 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Kansas.

&&

LAT...LON 3734 9989 3748 10003 3790 9963 3760 9924
TIME...MOT...LOC 0103Z 228DEG 37KT 3748 9989

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

SPRINGER
Special weather statement, Oct 3, 8:28 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Dodge City KS
828 PM CDT Tue Oct 3 2023

KSZ078-080-088-089-040215-
Clark KS-Kiowa KS-Comanche KS-Ford KS-
828 PM CDT Tue Oct 3 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...SOUTHWESTERN
KIOWA...NORTHWESTERN COMANCHE AND NORTHEASTERN CLARK COUNTIES THROUGH
915 PM CDT...

At 828 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clark State Lake, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Ford,
southwestern Kiowa, northwestern Comanche and northeastern Clark
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Kansas.

&&

LAT...LON 3731 9975 3746 9979 3764 9930 3733 9921
TIME...MOT...LOC 0128Z 253DEG 27KT 3739 9972

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SPRINGER
Special weather statement, Oct 3, 8:38 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
838 PM CDT Tue Oct 3 2023

KSZ065-066-079-081-040215-
Pratt KS-Stafford KS-Pawnee KS-Edwards KS-
838 PM CDT Tue Oct 3 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PAWNEE...STAFFORD...
SOUTHEASTERN EDWARDS AND NORTHWESTERN PRATT COUNTIES THROUGH 915 PM
CDT...

At 837 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms very near Dillwyn, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  St. John around 845 PM CDT.
  Hudson around 855 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

&&

LAT...LON 3774 9885 3774 9943 3816 9891 3811 9847
      3791 9847
TIME...MOT...LOC 0137Z 231DEG 31KT 3797 9886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

UMSCHEID
Special weather statement, Oct 3, 8:59 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Dodge City KS
859 PM CDT Tue Oct 3 2023

KSZ080-088-089-040245-
Clark KS-Kiowa KS-Comanche KS-
859 PM CDT Tue Oct 3 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN KIOWA...WESTERN COMANCHE
AND EASTERN CLARK COUNTIES THROUGH 945 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Bucklin to near Englewood.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Ashland and Sitka around 905 PM CDT.

Other locations in the path of these storms include Protection,
Coldwater and Lake Coldwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Kansas.

&&

LAT...LON 3700 10003 3744 9971 3743 9908 3700 9945
TIME...MOT...LOC 0159Z 272DEG 27KT 3743 9960 3698 9997

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

UMSCHEID
Special weather statement, Oct 3, 9:13 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
913 PM CDT Tue Oct 3 2023

KSZ066-079>081-040300-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
913 PM CDT Tue Oct 3 2023

...STRONG THUNDERSTORMS WILL IMPACT KIOWA...STAFFORD...SOUTHEASTERN
EDWARDS AND PRATT COUNTIES THROUGH 1000 PM CDT...

At 913 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hudson to near Greensburg to 9 miles south
of Bucklin. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  St. John, Greensburg, Trousdale, and Hopewell around 920 PM CDT.
  Stafford and Byers around 925 PM CDT.
  Haviland around 930 PM CDT.

Other locations in the path of these storms include Zenith,
Wellsford, Pratt, Iuka, Cullison, Belvidere and Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

&&

LAT...LON 3747 9893 3747 9901 3744 9901 3741 9954
      3765 9941 3817 9858 3817 9847 3774 9847
TIME...MOT...LOC 0213Z 272DEG 32KT 3813 9859 3766 9935 3742 9959

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:23 PM CDTSpecial Weather StatementDDCEdwards, Pawnee52 min
Oct 3, 8:04 PM CDTSpecial Weather StatementDDCFord41 min
Oct 3, 8:28 PM CDTSpecial Weather StatementDDCKiowa47 min
Oct 3, 8:38 PM CDTSpecial Weather StatementDDCStafford37 min
Oct 3, 8:59 PM CDTSpecial Weather StatementDDCClark46 min
Oct 3, 9:13 PM CDTSpecial Weather StatementDDCKiowa, Pratt, Stafford47 min
Oct 3, 10:02 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford13 min
Oct 3, 10:08 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt37 min
Oct 3, 10:47 PM CDTSpecial Weather StatementDDCBarber, Comanche28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.